Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Periods stopped after removing IUD. Concerned about pregnancy?

Hi. So, about a year ago I gave birth to a baby girl. I got paragard an iud placed in about almost two months later. I got it removed on June 15th of this year due to excessive bleeding . I started birth control and about a week into it I started my period. It was heavy and lasted for about 11 days. I started it on July 1st. So after coming off I stopped by birth control pills. I have not come on my period and I was scheduled to about three dayys ago. I am concerned that I am pregnant even though I tested on Friday negative. Was it to early to test or maybe the 11 day period just has me late? Please help.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As contraceptive pills can cause menstrual irregularities your 11 days periods could be inter menstrual bleeding due to them.
If you had intercourse in the period with no protection then there is chance for pregnancy.
As urine pregnancy test kits sometimes can give false positive results you can go for blood test for pregnancy which will give more accurate result and can rule out the possibility.

Take care.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor